MathSciNet Relay Station
MathSciNet bibliographic data
MR673656 62G05
Abramson, Ian S. On bandwidth variation in kernel estimates—a square root law. Ann. Statist. 10 (1982), no. 4, 1217–1223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement